Papers

      Welcome to Xu's Website   

                     ( Abstracts of the Papers Reviewed in Mathematical Review )

 
 

Homepage

 
 
 
 
  My Books
  Research
Graduate Programs
  Courses
  My Students
  Related links 

Others

 
 

   

Papers 1982-1988

Papers 1989-1991

Papers 1992-1996

Papers 1997-1999

Papers 2000-2001

Papers 2002-2003

Papers-2004(14)

Papers-2005(17)

Papers-2006(22)

Papers-2007(18)

Papers-2008(12)

Papers-2009(17)

Papers-2010(10)

Papers-2011(10)

Papers-2012(13)

Papers-2013(17)

 

 

Research Papers

Accepted Papers

Papers in arXiv

 

 

 
 
 Since 2014

                                                                             

 

1.  Roman bondage numbers of some graphs (with Fu-Tao Hu).  Australasian Journal of Combinatorics, 58  (1) (2014), 106-118. Article Full TextPDF(130KB).

2. Vulnerability of super edge-connected graphs (with Zhen-Mu Hong). Theoretical Computer Science, 520 (2014), 75-86.   Article Full TextPDF(356KB). 

3. Total and paired domination numbers of toroidal meshes (with Fu-Tao Hu). Journal of Combinatorial Optimization, 27 (2) (2014), 369-378.  Article Full TextPDF(421KB).

4. Generalized measures for fault tolerance of star networks (with Xiang-Jun Li).  Networks, 63 (3) (2014), 225-230. Article Full TextPDF(186KB).

5. Trees with maximum p-reinforcement number (with You Lu). Discrete Applied Mathematics 175 (1) (2014), 43-54. Article Full TextPDF(639KB).

6.Transitivity of Varietal Hypercube Networks (with Li Xiao, Jin Cao). Frontiers of Mathematics in China. 9 (6) (2014), 1401-1410.  Article Full TextPDF(106KB).

7. The p-domination number of complete multipartite graphs  (with You Lu).  Discrete Mathematics, Algorithms and Applications. 6 (4) (2014) 1450063  (9 pages).   Article Full TextPDF(209KB).

 

 

Accepted Papers 

Papers in arXiv

Citations (Click)